# SDR AALA20130910011

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 1,082 hours, 142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 4 RT AFT ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR GALLEY 4 RT AFT ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
